MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CEMENT STEM12MMX120MM STRT; PROSTHE, KNEE, PATELLOFEM, SEMI-CONS, CEMEN, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN CEMENT STEM12MMX120MM STRT; PROSTHE, KNEE, PATELLOFEM, SEMI-CONS, CEMEN, POLY/METAL/POLY
Catalog Number 71424184
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection and all parts were removed.Patient received antibiotic spacer.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical medical investigation task will be reopened.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.
 
Additional Manufacturer Narrative
Correction:brand name,common device name,procode.

Brand Name
LGN CEMENT STEM12MMX120MM STRT
Common Device Name
PROSTHE, KNEE, PATELLOFEM, SEMI-CONS, CEMEN, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8497835
Report Number1020279-2019-01490
Device Sequence Number1780872
Product Code JWH
UDI-Device Identifier00885556645390
UDI-Public00885556645390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71424184
Device Lot Number17CAP0146A
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
03/21/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date10/18/2019
10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART NUMBER 71424227 / LOT NUMBER 17JM14302
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;